Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Some problems concerning different types of vector valued almost periodic functions

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 338 wydano: 1995
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS

   Introduction.............................................................5
1. Notation, preliminaries, main definitions and solution of problem (D)...................6
   1.1. Notation............................................................6
   1.2. Preliminaries.......................................................7
   1.3. Main definitions....................................................8
   1.4. Problem (D).........................................................8
2. Examples of Λ-classes and Π-classes.....................................................9
   2.1. Almost periodic, recurrent and almost automorphic functions.........9
   2.2. Asymptotically recurrent and almost automorphic functions..........12
   2.3. Eberlein almost periodic functions.................................14
   2.4. Ergodic and totally ergodic functions..............................15
3. Problems concerning indefinite integral of TICSC-classes...............................16
   3.1. Two theorems on indefinite integral and difference problem.........16
   3.2. Weak classes.......................................................18
   3.3. Some conditions for ergodicity.....................................19
4. Harmonic analysis for Λ-classes........................................................19
   4.1. Definition and general properties of the spectrum with respect to a Λ-class $A ⊂ C_{ub}(\mathbb{J}X)$....................................20
   4.2. Further properties of $σ_{A}(φ)$...................................21
5. Application to integro-differential difference equations...............................22
   5.1. Reduction of equations on ℝ⁺ to equations on ℝ.....................23
   5.2. Solution of problem (L) for integro-differential difference equations....................................23
   References..............................................................24
EN

Abstract
We study some problems concerning derivatives and indefinite integrals of elements of wide classes of functions (including almost periodic, recurrent, almost automorphic and Eberlein almost periodic functions). We introduce a notion of a spectrum of a function with respect to a class of functions. This notion enables us to investigate almost periodicity of the bounded solutions of certain functional equations.
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 338
Liczba stron
26
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCXXXVIII
Daty
wydano
1995
otrzymano
1992-12-08
poprawiono
1994-06-29
Twórcy
autor
Bibliografia
  • [1] L. Amerio and G. Prouse, Almost-periodic Functions and Functional Equations, Van Nostrand, New York, 1971.
  • [2] B. Basit, The relationship between almost periodic Levitan functions and almost automorphic functions, Moscow Univ. Math. Bull. 26 (2) (1971), 74-77.
  • [3] B. Basit, Generalization of two theorems of M. I. Kadets concerning the indefinite integral of abstract almost periodic functions, Math. Notes 9 (1971), 181-186.
  • [4] B. Basit, Note on a theorem of Levitan for the integral of almost periodic functions, Rend. Istit. Mat. Univ. Trieste 5 (1) (1973), 9-14.
  • [5] B. Basit, Spectral characterization of abstract functions, An. Ştiinţ. Univ. "Al. I. Cuza" Iaşi Secţ. I a Mat. 28 (1) (1982), 25-34.
  • [6] B. Basit, On the indefinite integral of abstract functions, ibid. 29 (3) (1983), 49-54.
  • [7] B. Basit and M. Emam, Differences of functions in locally convex spaces and applications to almost periodic and almost automorphic functions, Ann. Polon. Math. 61 (1983), 193-201.
  • [8] B. Basit and V. V. Zhikov, Almost periodic solutions of integro-differential equations in Banach spaces, Moscow Univ. Math. Bull. 26 (1) (1971), 79-81.
  • [9] A. G. Baskakov, Spectral criteria for almost periodicity of solution of functional equations, Math. Notes 24 (1978), 606-612.
  • [10] S. Bochner, Abstrakte fastperiodische Funktionen, Acta Math. 61 (1933), 149-184.
  • [11] S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 1233-1236.
  • [12] S. Bochner and J. von Neumann, On compact solutions of operational differential equations, Ann. of Math. 36 (1935), 255-291.
  • [13] C. Corduneanu, Almost Periodic Functions, Wiley, New York, 1968.
  • [14] K. De Leeuw and I. Glicksberg, Applications of almost periodic compactifications, Acta Math. 105 (1961), 61-97.
  • [15] K. De Leeuw and I. Glicksberg, Almost periodic functions on semigroups, ibid., 99-140.
  • [16] K. De Leeuw and I. Glicksberg, The decomposition of certain group representations, J. Analyse Math. 15 (1965) 135-192.
  • [17] Y. Domar, Harmonic analysis based on certain commutative Banach algebras, Acta Math. 9 (6) (1956), 1-66.
  • [18] R. Doss, On almost periodic solutions of integro-differential difference equations, Ann. of Math. 81 (1965), 117-123.
  • [19] N. Dunford and J. T. Schwartz, Linear Operators, Parts I and II, Interscience, New York, 1963.
  • [20] W. F. Eberlein, Abstract ergodic theorems and weak almost functions, Trans. Amer. Math. Soc. 67 (1949), 217-240.
  • [21] J. Favard, Sur les équations différentielles à coefficients presque-périodiques, Acta Math. 51 (1927), 31-81.
  • [22] A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Math. 377, Springer, 1974.
  • [23] P. Flor, Rhytmische Abbildung abelscher Gruppen II, Z. Wahrsch. Verw. Gebiete 7 (1967), 17-28.
  • [24] M. Fréchet, Les fonctions asymptotiquement presque-périodiques continues, C. R. Acad. Sci. Paris 213 (1941), 520-522.
  • [25] S. Goldberg and P. Irwin, Weakly almost periodic vector-valued functions, Dissertationes Math. 157 (1979).
  • [26] H. Günzler, Integration of almost periodic functions, Math. Z. 102 (1967), 153-287.
  • [27] K. Iseki, Vector valued functions on semigroups I, II, III, Proc. Japan Acad. (1955), 16-19, 152-155, 699-702.
  • [28] K. Jacobs, Ergodentheorie und fastperiodische Funktionen auf Halbgruppen, Math. Z. 64 (1956), 298-338.
  • [29] K. Jacobs, Fastperiodizitätseigenschaften allgemeiner Halbgruppen in Banachraumen, ibid. 67 (1957), 82-92.
  • [30] M. I. Kadets, On the integration of almost periodic functions with values in Banach spaces, Functional Anal. Appl. 3 (1969), 228-230.
  • [31] B. J. Levin, On almost periodic Levitan functions, Ukrainsk. Mat. Zh. 1 (1949), 49-101 (in Russian).
  • [32] B. M. Levitan, Integration of almost periodic functions with values in Banach spaces, Math. USSR-Izv. 30 (1966), 1101-1110.
  • [33] B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge, 1982.
  • [34] L. H. Loomis, Spectral characterization of almost periodic functions, Ann. of Math. 72 (1960), 362-368.
  • [35] Yu I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birk- häuser, Basel, 1988.
  • [36] Yu I. Lyubich and Vũ Quôc Phóng, Asymptotic stability of linear differential equations in Banach spaces, Studia Math. 88 (1988), 34-37.
  • [37] W. Maak, Fastperiodische Funktionen auf Halbgruppen, Acta Math. 87 (1952), 33-58.
  • [38] P. Milnes, On vector valued weakly almost periodic functions, J. London Math. Soc. (2) 22 (1980), 467-472.
  • [39] A. Reich, Präkompakt Gruppen und Fastperiodizität, Math. Z. 116 (1970), 218-234.
  • [40] W. Rudin, Harmonic Analysis on Groups, Interscience, New York, London, 1962.
  • [41] W. M. Ruess and W. H. Summers, Weakly almost periodicity and the strong ergodic limit theorem for contraction semigroups, Israel J. Math. 64 (2) (1988), 139-157.
  • [42] W. M. Ruess and W. H. Summers, Integration of asymptotically almost periodic functions and weak asymptotic almost periodicity, Dissertationes Math. 279 (1989).
  • [43] W. M. Ruess and W. H. Summers, Ergodic theorems for semigroups of operators, Proc. Amer. Math. Soc. 114 (2) (1992), 423-432.
  • [44] W. A. Veech, Almost automorphic functions on groups, Amer. J. Math. 87 (1965), 719-751.
  • [45] Vũ Quôc Phóng and Yu. I. Lyubich, A spectral criterion of asymptotic almost periodicity for uniformly continuous representations of abelian groups, J. Soviet Math. 51 (1990), 1263-1266.
  • [46] T. Yoshizawa, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Appl. Math. Sci. 14, Springer, 1975.
  • [47] K. Yosida, Functional Analysis, Springer, 1965.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-58bbf638-5c70-4aa4-889d-5bbd317350b5
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.